Get your Health question answered in 3 easy steps

171 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes tingling on head followed by headache?

Answered by
Dr.
Dr. Vaddadi Suresh

Internal Medicine Specialist

Practicing since :2003

Answered : 959 Questions

default
Posted on Wed, 13 Aug 2014 in General Health
Question: I have been having a tingling feeling at the top center of my head, it turns into pressure and then a headache. Been going on for a week or so. Ibuprofen does not help much.
doctor
Answered by Dr. Vaddadi Suresh 6 hours later
Brief Answer:
?HYPERTENSION?

Detailed Answer:
Hi,
Your symptoms can be seen in many diseases and the most important one to rule out is hypertension. Please make sure that your blood pressure is normal during the time you have headache.
Other issues like migraine, tension headache, anemia, thyroid disease, sinus diseases and neuralgias can cause similar headaches.
Consulting a physician will help you in determining the cause and appropriate solution.
For the time being, you may try OTC drugs like EXEDRIN twice a day for 3 days.
All the best.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication

Recent questions on Thyroid disease

doctor1 MD

Hi,Am suffering from hypothyroidism which in turn caused huge hair loss & hair thinning,My Doc said Eldervit 12 inj taken once a week for 7 weeks will be helpful for hair loss.

Also thyronorm 100mcg has been given for hypothyroidism with a calcium tab

Is that okay to go-ahead with this one

doctor1 MD

Hi, I am 34 years old and have 3 kids. Since my youngest, my 3 year old was born I have been losing hair. But recently it is too much and my hair is so thin now and brittle. I checked my thyroid and its 4.17. Is that too high or could it be a hormonal imbalance?

doctor1 MD

i have been on hbp meds for about 6 yrs. now i have been dealing w/ a hot nodule on my thyroid. they have treated w/ meds to shrink it then i had radioactive treatment. now on synthroid. went from hyper to border hypo to hyer (was in ER pulse rate 143). Now taking 10 mg of bystolic each morn, Just took my cuff 97/55 pr 97. Was at Dr today. I am at my wits end! any help.p.s. I have had excessive hair loss.Thank you

doctor1 MD

hi,i went through total thyroidectomy 3 months back.my heart is beating hard and i feel like i will have a heart attack..my tsh level is normal..i take 125 mg of thyroxine daily..also i am 20 years old..why is my heart beating like i will get a heart attack?

doctor1 MD

Hi. A few days ago I started experiencing heart palpitations. I feel my heart fluttering in my chest and throat. It doesn't happen when I am moving around. It starts when I sit down, upright on the couch or in a chair. It stops when I lie down or...

doctor1 MD

I recently got AMA - Anti Microsomal Antibody test done. The range was supposed to be 34 as Positive. My reading showed a Value of 91. The lab person said this is very high. Can you plz let me know If I need to get any further tests done to know...

doctor1 MD

Thank you. About three weeks ago, I noticed a slight redness of skin at throat area. It waned and is now back on all over the front of my neck. The skin seems puffed and is very red. No small or large bumps on skin. My throat is mildly sore.